# SDR SWIA2024103001

- Difficulty date: October 1, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 40,058 hours, 25,764 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bearing
- Condition: Failed
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER FAILED ROLL BACKLASH FUNCTIONAL TEST. (C-CHECK RO 10/30/2024) (FILED OPEN) REMOVED AND REPLACED HORIZONTAL STABILIZER BEARINGS, SEE CONTINUE CARDS FOR WORK PERFORMED. COMPLIED WITH ETD 2024-170-028112 REACCOMPLISHED HORIZONTAL ROLL BACKLASH, BACKLASH PASSED AT THIS TIME. SEE TASK CARD FOR WORK PERFORMED.ON TASK CARD 27-41-03-001-SKY-U, THE FOLLOWING TOOL WAS ENTERED: TORQUE WRENCH SN- TC2-377 EXPIRATION- 03/30/25.
